Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
9 Publications
2025 | Published | Journal Article | IST-REx-ID: 19418 |

Draganić, Nemanja, and Kalina H. Petrova. “Size‐Ramsey Numbers of Graphs with Maximum Degree Three.” Journal of the London Mathematical Society, vol. 111, no. 3, e70116, Wiley, 2025, doi:10.1112/jlms.70116.
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 18583 |

Anastos, Michael, et al. “Partitioning Problems via Random Processes.” Journal of the London Mathematical Society, vol. 110, no. 6, e70010, Wiley, 2024, doi:10.1112/jlms.70010.
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 17447 |

Wang, Victor. “Special Cubic Zeros and the Dual Variety.” Journal of the London Mathematical Society, vol. 110, no. 3, e12975, Wiley, 2024, doi:10.1112/jlms.12975.
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 18173 |

Glas, Jakob. “Rational Points on Complete Intersections of Cubic and Quadric Hypersurfaces over Fq(T).” Journal of the London Mathematical Society, vol. 110, no. 4, e12991, London Mathematical Society, 2024, doi:10.1112/jlms.12991.
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 18490 |

Dello Schiavo, Lorenzo, et al. “Conformally Invariant Random Fields, Liouville Quantum Gravity Measures, and Random Paneitz Operators on Riemannian Manifolds of Even Dimension.” Journal of the London Mathematical Society, vol. 110, no. 5, e70003, London Mathematical Society, 2024, doi:10.1112/jlms.70003.
[Published Version]
View
| Files available
| DOI
2022 | Published | Journal Article | IST-REx-ID: 10772 |

Arguez, Nuroemuer Huelya. “Mirror Symmetry for the Tate Curve via Tropical and Log Corals.” Journal of the London Mathematical Society, vol. 105, no. 1, London Mathematical Society, 2022, pp. 343–411, doi:10.1112/jlms.12515.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 9977 |

Mistegaard, William, and Jørgen Ellegaard Andersen. “Resurgence Analysis of Quantum Invariants of Seifert Fibered Homology Spheres.” Journal of the London Mathematical Society, vol. 105, no. 2, Wiley, 2022, pp. 709–64, doi:10.1112/jlms.12506.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 12214 |

Gehér, György Pál, et al. “The Isometry Group of Wasserstein Spaces: The Hilbertian Case.” Journal of the London Mathematical Society, vol. 106, no. 4, Wiley, 2022, pp. 3865–94, doi:10.1112/jlms.12676.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 9586 |

Kwan, Matthew Alan, et al. “Anticoncentration for Subgraph Statistics.” Journal of the London Mathematical Society, vol. 99, no. 3, Wiley, 2019, pp. 757–77, doi:10.1112/jlms.12192.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv